EXACTECH, INC. EQUINOXE LASER CAGE GLENOID XL, 8 POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-24-25 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-60-03 - stemless humeral comp laser cage, size 3: (b)(6).310-61-53 - stemless humeral head 53mm x 20mm x beta: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
Approximately 1 year(s), 9 month(s) and 16 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced disassociation of polyethylene.Patient was swimming and felt a pop in shoulder.X-ray confirmed glenoid poly no longer attached to glenoid.All pegs still attached to poly.Patient is over 400lbs.The patient underwent a standard total revision with the reported removal of the glenoid component.The outcome of this event is considered resolved, and the case report form indicates that this event is definitely related to the device(s) and/or to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.